# SDR AU970173

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: B906
- Condition: Deteriorated
- Location: Vacuum Distribut
- Component: S2501SERIES
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM PUMP AIR HOSES DETERIORATED AND BREAKING UP INTERNALLY - FOUND DURING INSPECTION IAW CESSNA SEB 96-10
